# SDR CALA2023092702892

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 10,580 hours, 3,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Part number: 142219
- Part serial: 31248300936
- Condition: Unknown
- Location: Sta 318.75
- Part time: 5,691 hours, 1,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP AFTER TO IN DEN CONTACT TOMC UNLOCKING PERFORMED AACU BITE TEST REF AMM 32-42-00-740-801, FOUND MSGS PWR 2-3, PARKBRK, BOX 4, #THR SW IN MEMORY RECALL TEST (FAULT HISTORY). PERFORMED ANTISKID/AUTOBRAKE CONTROL TEST FOR EACH FAULT HISTORY MSGS FOUND THAT STORED MSGS ARE INTERMITTENT, ADD EMP:U333195,U242568 OTHER MSGS FOUND PWR AB, PRESL, PRESR AFTER PERFORMING ANTISKID/AUTO BRAKE CONTROL TEST . AS PRECAUTIONARY TECH SUPPORT SUGGESTS REMOVE AND REPLACE AACU (M162) REF AMM32-42-21/401. PARTS ADDED INSTALLED TRACKING TAG NUMBER 1829761 . SERIAL NUMBER 1463 CONTROL, AUTOBR OFF 42-3242-9-0001 9360 ON 0000 CONTROL, AUTOBR OFF 42-3242-9-0001 9360 ON 42-3242-9-0001 1463 REMOVED AND REPLACED ANTISKID/ AUTOBRAKE CONTROL UNIT REF 32-42-21/401 ALSO PERFORMED ANTISKID/AUTOBRAKE CONTROL UNIT OPERATIONAL TEST AND BITE CONTROL UNIT REF AMM 32-42-00-720-801 AND 32-42-00-740-801. ALL WORK NORMAL. NO FAULT.
